Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Sleepless night, without Sedition drug. Prescribed Donep, Librium and Mirinite. Solution?

I am 72. I have been spending sleepless night fot more than 20 years. Without sedition drugs I could not go to sleep. At present I am prescribed DONEP, LIBRIUM and MIRNITE. I also useSTINOCT 5MG and 12.5 mg.Moreover I regularly take lonazep 10 mg and Larnox 2 4tab.. Please advise and help me to get rid of my this chronic problem
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello Nagendra,
At the age of 72 years, its not wise to be taking these many sleeping medications. Are you sure you have been prescribed these many drugs by a physician/psychiatrist or are you taking them by self. These many medications might have surely disturbed your sleep architecture and it will take time to get rid of these medications. Considering your age, it will be appropriate for your to get admitted under a psychiatrist while he stops these medications and start treating you afresh. Stopping of these medications may cause problem to your health and hence admission is required. He may start with 1-2 medications along with proper measures of sleep hygiene and behavioral therapy.
You are also on Donep which is donepezil and is used for dementia. If you are having dementia, then use of these medications is all the more bad.
Hope I am able to solve your concerns.
Wish you good health.
Answered: Mon, 31 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor